MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 mast roller pump.The incident occurred in (b)(4).The read-out of the pump has been provided.The reported event is stored in the microcontroller shortly after the level alarm occurred.Results of red-out analysis revealed that the operator deactivated the level sensor function, thus the pump was no longer controlled by the level sensor and it could not start automatically again because the status of level alarm persisted.Indeed, the level alarm cannot be cleared until the level sensor detects fluid again but this is not possible if the user turns off the sensor.After a level sensor deactivation, the desired pump speed must be set manually.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 mast roller pump stopped, following a level alarm, and it did not automatically restart after the level function deactivation.The event occurred during procedure.There was no report of patient injury.

Brand Name
S5 MAST ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 89309
GM  89309
MDR Report Key8443204
Report Number9611109-2019-00181
Device Sequence Number19555126
Product Code DWB
UDI-Device Identifier04033817900474
UDI-Public010403381790047411151012
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-00
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1